Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (467 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1998-06-30
On a Theorem of Hernández and NashedM. Dörfner (1) Langen, Germany
We prove a theorem on the global invertibility of nonlinear maps in metric vector spaces. As corollaries our result yields a theorem of Hernández and Nashed, as well as the classical Banach-Mazur lemma and an invertibility criterion by Browder.
Keywords: Global invertibility, local invertibility, proper maps, ray-proper maps, closed maps
Dörfner M.: On a Theorem of Hernández and Nashed. Z. Anal. Anwend. 17 (1998), 267-270. doi: 10.4171/ZAA/820